# SDR GTIA2017071402076

- Difficulty date: July 14, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N662NK
- Make and model: Airbus A321-231
- Aircraft serial: 6897
- Aircraft time: 6,021 hours, 2,610 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Condition: Damaged
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE FLT ATTENDENT PRE-FLIGHT CHECK,  FOUND THE MID CABIN AFT LIFE RAFT IS UNRAVELING.  REMOVED AND REPLACED MID CABIN AFT LIFE RAFT IAW AMM 25-66-41, PB401.
